Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 37, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 4, 2016, 5:26 PM CDT for 4 counties in Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2016, 5:26 PM CDT (22:26 UTC)
- Expired
- May 4, 2016, 6:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeKalb County, TN, Putnam County, TN, Smith County, TN, White County, TN
The radar
The Nashville radar (KOHX), 77 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 5:28 PM CDT | HAIL 0.7 | Baxter, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
209
WUUS54 KOHX 042226
SVROHX
TNC041-141-159-185-042300-
/O.NEW.KOHX.SV.W.0037.160504T2226Z-160504T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
526 PM CDT WED MAY 4 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN WHITE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 600 PM CDT
* AT 524 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GORDONSVILLE...
OR 10 MILES SOUTHEAST OF CARTHAGE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...BAXTER...CENTER HILL LAKE...EDGAR EVANS STATE PARK...
BURGESS FALLS STATE PARK...BAKERS CROSSROADS AND HAMPTONS
CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3612 8589 3622 8577 3606 8543 3587 8569
TIME...MOT...LOC 2224Z 311DEG 30KT 3614 8582
HAIL...1.00IN
WIND...60MPH
$$
WHITEHEAD3 follow-up statements
645
WWUS54 KOHX 042240
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
540 PM CDT WED MAY 4 2016
TNC159-042249-
/O.CAN.KOHX.SV.W.0037.000000T0000Z-160504T2300Z/
SMITH TN-
540 PM CDT WED MAY 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SMITH COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
SMITH COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3603 8581 3617 8566 3606 8543 3587 8569
TIME...MOT...LOC 2239Z 311DEG 30KT 3606 8570
$$
TNC041-141-185-042300-
/O.CON.KOHX.SV.W.0037.000000T0000Z-160504T2300Z/
DE KALB TN-PUTNAM TN-WHITE TN-
540 PM CDT WED MAY 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN DE KALB...SOUTHWESTERN PUTNAM AND NORTHWESTERN WHITE
COUNTIES...
AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF
BAXTER...OR 9 MILES NORTHEAST OF SMITHVILLE...MOVING SOUTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...BAXTER...BURGESS FALLS STATE PARK...BAKERS CROSSROADS AND
HAMPTONS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3603 8581 3617 8566 3606 8543 3587 8569
TIME...MOT...LOC 2239Z 311DEG 30KT 3606 8570
HAIL...1.00IN
WIND...60MPH
$$
WHITEHEAD614
WWUS54 KOHX 042251
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
551 PM CDT WED MAY 4 2016
TNC041-141-185-042300-
/O.CON.KOHX.SV.W.0037.000000T0000Z-160504T2300Z/
DE KALB TN-PUTNAM TN-WHITE TN-
551 PM CDT WED MAY 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN DE KALB...SOUTHWESTERN PUTNAM AND NORTHWESTERN WHITE
COUNTIES...
AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF
SPARTA...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE ALONG WITH WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...BURGESS FALLS STATE PARK...BAKERS CROSSROADS AND HAMPTONS
CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3603 8581 3613 8558 3606 8543 3587 8569
TIME...MOT...LOC 2251Z 311DEG 30KT 3599 8560
HAIL...1.00IN
WIND...60MPH
$$
AL874
WWUS54 KOHX 042300
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
600 PM CDT WED MAY 4 2016
TNC041-141-185-042310-
/O.EXP.KOHX.SV.W.0037.000000T0000Z-160504T2300Z/
DE KALB TN-PUTNAM TN-WHITE TN-
600 PM CDT WED MAY 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DE KALB...
SOUTHWESTERN PUTNAM AND NORTHWESTERN WHITE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
GUSTY WINDS AND SMALL HAIL WILL STILL BE POSSIBLE WITH ANY STORMS IN
AND AROUND THE AREA.
LAT...LON 3603 8581 3613 8558 3606 8543 3587 8569
TIME...MOT...LOC 2259Z 311DEG 30KT 3599 8560
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:23 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 4, 2:23 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 223 PM CDT WED MAY 4 2016 .DISCUSSION... UPPER TROUGH SHARPENING OVER THE MID WEST THIS AFTERNOON WITH RATHER VIGOROUS SHORT WAVE WORKING DOWN BACKSIDE AND WILL MOVE THROUGH MIDDLE TENNESSEE DURING THE AFTERNOON AND DEVELOP A CLOSED LOW ACROSS OUR AREA BY TONIGHT. AM SEEING SHOWER ACTIVITY INCREASING IN COVERAGE AT 1 PM CDT IN A BAND ACROSS NORTHERN MIDDLE TENNESSEE. THIS ACTIVTIY WILL CONTINUE TO WORK SOUTHEASTWARD AND EXPECT TO SEE ISOLATED THUNDERSTORMS DEVELOP AS AFTERNOON SUN HEATS UP LOWER TROPOSPHERE STEEPENING LAPSE RATES. COULD SEE A SMALL HAILER OR TWO THIS AFTERNOON AS TEMPS ALOFT ARE COLDER THAN -20 CELSIUS AT 500 MBARS WITH MUCAPES AROUND 500 JOULES PER KILOGRAM. SHOULD SEE SHOWER/TSTRMS END EARLY THIS EVENING WEST OF PLATEAU BUT WILL KEEP A CHANCE GOING ALONG THE PLATEAU THROUGH THE OVERNIGHT AS COLD POOL WORKS ACROSS THAT AREA. CLOSED LOW WILL MOVE EAST OF MID STATE ON THURSDAY BUT STILL COULD SEE SCATTERED SHOWERS ON BACKSIDE OVER THE EAST HALF OF THE MID STATE DURING THE DAY ESPECIALLY ALONG THE PLATEAU. KEPT A SMALL CHANCE FOR SHOWERS IN THE UPPER CUMBERLAND FOR THURSDAY NIGHT THEN DRY FOR ALL OF THE MID STATE ON FRIDAY AND SATURDAY BUT SHOWER AND THUNDERSTORM CHANCES RETURN NORTHEAST MIDDLE TENNESSEE SATURDAY NIGHT AND SUNDAY AS FRONTAL BOUNDARY MOVES DOWN FROM THE NORTH BEFORE RETREATING AS A WARM FRONT SUNDAY NIGHT. ISOLATED THUNDERSTORMS POSSIBLE IN WARM SECTOR ON MONDAY. CENTRAL PLAINS CYCLONE UNDERGOES CYCLOGENSIS DURING THE DAY MONDAY WHILE MOVING THIS WAY SO EXPECT TO SEE SHOWER AND THUNDERSTORM CHANCES RAMP UP MONDAY NIGHT OVER THE WEST AND ACROSS ALL OF THE MID STATE TUESDAY INTO WEDNESDAY. AS FOR TEMPS...LOWS TONIGHT DOWN IN THE LOW 40S IN THE UPPER CUMBERLAND TO MIDDLE 40S ELSEWHERE. HIGHS ON THURSDAY MIDDLE 50S ALONG THE PLATEAU TO MIDDLE 60S WEST OF THE PLATEAU. HIGHS THIS WEEKEND AND NEXT WEEK WILL BE IN THE LOWER 80S WITH UPPER 70S ALONG THE PLATEAU. LOWS NEXT WEEK WILL BE IN THE LOWER 60S. && .AVIATION... 12Z TAF DISCUSSION. VFR WITH PERIODS OF MVFR/IFR POSSIBLE DURING THE DAY. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM THE NORTHWEST AND FIRST IMPACT KCKV BY MID TO LATE MORNING...KBNA BY LATE MORNING AND EARLY AFTERNOON...AND KCSV DURING THE AFTERNOON. SHOWERS AND THUNDERSTORMS SHOULD CONTINUE THROUGH THE AFTERNOON HOURS AND EXIT THE REGION TOWARDS THE EAST EARLY IN THE EVENING. VFR CONDITIONS SHOULD RETURN TO KCKV AND KBNA BY 00Z AND KCSV THIS EVENING. WINDS WILL BE STRONG TODAY OUT OF THE WEST THIS MORNING FOLLOWED BY NORTHWEST THIS AFTERNOON AROUND 10 TO 15 KNOTS AND GUSTS TO AROUND 20 KNOTS. WINDS SHOULD CALM DOWN A BIT THIS EVENING BUT LOOK TO REMAIN AROUND 5 TO 10 KNOTS OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 46 63 47 73 53 / 20 10 0 0 0 CLARKSVILLE 44 62 46 71 53 / 10 10 0 0 0 CROSSVILLE 42 54 45 66 50 / 50 20 10 0 0 COLUMBIA 45 64 46 71 52 / 20 0 0 0 0 LAWRENCEBURG 44 63 46 72 51 / 20 0 0 0 0 WAVERLY 46 63 47 72 53 / 10 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM/AVIATION........HURLEY LONG TERM..................01/BOYD
Hazardous weather outlook, May 4, 5:00 AM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT WED MAY 4 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-051000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT WED MAY 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 4, 5:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
510 PM CDT WED MAY 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL CARTHAGE 36.26N 85.94W
05/04/2016 E0.70 INCH SMITH TN TRAINED SPOTTER
&&
EVENT NUMBER OHX1600425
JACKSONSpecial weather statement, May 4, 5:10 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 510 PM CDT WED MAY 4 2016 TNZ030-032-064-042245- PUTNAM TN-DE KALB TN-SMITH TN- 510 PM CDT WED MAY 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...NORTHEASTERN DE KALB AND SOUTHWESTERN PUTNAM COUNTIES UNTIL 545 PM CDT... AT 509 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GORDONSVILLE...OR NEAR CARTHAGE...MOVING SOUTHEAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SMITHVILLE...CARTHAGE...GORDONSVILLE...HICKMAN...SOUTH CARTHAGE...CENTER HILL LAKE AND EDGAR EVANS STATE PARK. LAT...LON 3620 8602 3629 8594 3609 8558 3592 8585 TIME...MOT...LOC 2209Z 315DEG 35KT 3621 8594 WHITEHEAD
Local storm report, May 4, 5:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
513 PM CDT WED MAY 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 3 E NASHVILLE 36.17N 86.73W
05/04/2016 DAVIDSON TN TWITTER
PICTURE OF A TREE SNAPPED AT SHELBY AVENUE.
&&
EVENT NUMBER OHX1600426
JACKSONSpecial weather statement, May 4, 5:13 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
513 PM CDT WED MAY 4 2016
TNZ031>033-042245-
PUTNAM TN-OVERTON TN-JACKSON TN-
513 PM CDT WED MAY 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OVERTON...SOUTHERN
JACKSON AND CENTRAL PUTNAM COUNTIES UNTIL 545 PM CDT...
AT 513 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LIVINGSTON TO 8 MILES EAST OF CARTHAGE.
MOVEMENT WAS SOUTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...LIVINGSTON...ALGOOD...MONTEREY...BAXTER AND RICKMAN.
LAT...LON 3623 8510 3622 8509 3621 8511 3608 8552
3607 8556 3621 8580 3621 8579 3622 8578
3625 8579 3625 8582 3640 8538
TIME...MOT...LOC 2213Z 309DEG 32KT 3636 8538 3624 8579
WHITEHEADLocal storm report, May 4, 5:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
525 PM CDT WED MAY 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 7 E GAINESBORO 36.36N 85.53W
05/04/2016 E0.50 INCH JACKSON TN PUBLIC
&&
EVENT NUMBER OHX1600427
JACKSONSpecial weather statement, May 4, 5:26 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
526 PM CDT WED MAY 4 2016
TNZ028-062-063-042300-
CANNON TN-WILSON TN-RUTHERFORD TN-
526 PM CDT WED MAY 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CANNON...SOUTHEASTERN
RUTHERFORD AND SOUTH CENTRAL WILSON COUNTIES UNTIL 600 PM CDT...
AT 525 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES WEST OF WATERTOWN TO NEAR WALTERHILL TO
MURFREESBORO. MOVEMENT WAS SOUTHEAST AT 40 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THESE STORMS...AND THE GUST
FRONT OUT AHEAD OF THE STORMS COULD PRODUCE WIND GUSTS OF 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...WOODBURY...WALTERHILL...AUBURNTOWN...READYVILLE...MILTON...
BRADYVILLE AND LASCASSAS.
LAT...LON 3589 8593 3588 8592 3570 8619 3570 8622
3571 8622 3569 8623 3588 8645 3607 8622
TIME...MOT...LOC 2225Z 313DEG 36KT 3606 8626 3595 8631 3587 8642
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:48 PM CDT | Special Weather Statement | OHX | Montgomery, Robertson | 42 min |
| May 4, 4:14 PM CDT | Special Weather Statement | OHX | Clay, Macon, Trousdale | 46 min |
| May 4, 4:20 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| May 4, 4:36 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 24 min |
| May 4, 4:36 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 24 min |
| May 4, 4:49 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| May 4, 4:52 PM CDT | Special Weather Statement | OHX | Jackson | 23 min |
| May 4, 5:01 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 29 min |
| May 4, 5:05 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| May 4, 5:10 PM CDT | Special Weather Statement | OHX | DeKalb, Smith | 35 min |
| May 4, 5:13 PM CDT | Special Weather Statement | OHX | Putnam | 32 min |
| May 4, 5:26 PM CDT | Special Weather Statement | OHX | Cannon | 34 min |
| May 4, 5:33 PM CDT | Special Weather Statement | OHX | DeKalb | 27 min |
| May 4, 5:56 PM CDT | Special Weather Statement | OHX | Cannon, Warren | 34 min |
| May 4, 6:00 PM CDT | Special Weather Statement | OHX | White | 30 min |
| May 4, 6:13 PM CDT | Special Weather Statement | OHX | Coffee | 32 min |
| May 4, 6:29 PM CDT | Special Weather Statement | OHX | Van Buren, Warren | 31 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.